# SDR ERAA076658

- Difficulty date: October 4, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N149EH
- Make and model: Bolkms BO105S
- Aircraft serial: S705
- Aircraft time: 10,133 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Bolt
- Part number: 1051410110
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIMARY BLADE BOLTS HAS  WORN PLATING. ACTION TAKEN :  CLEANED & C/W VISUAL & NDT INSPECTION.  SCRAPPED 3 BOLTS DUE TO MECHANICAL DAMAGE.  THIS INFORMATION FOR FAA SDR.
